College of Business: University of Illinois at Urbana-Champaign

Important Site Links

Journals

Choose a journal:


Journal of Economic Theory


Miller, N. , Zeckhauser, R., Johnson, S., Pratt, J. 2007. Mechanism Design with Multidimensinal, Continuous Types and Interdependent Valuations. Journal of Economic Theory, 136: 476-496

Miller, N. 1997. Efficiency in Partnerships with Joint Monitoring. Journal of Economic Theory, 77: 285-299

Kahn, C. , Mookherjee, D. 1995. Coalition Proof Equilibrium in an Adverse Selection Insurance Economy. Journal of Economic Theory, 66: 113-138

Kahn, C. 1993. The Existence and Characterization of Optimal Contracts on a Continuous State Space. Journal of Economic Theory, 59: 122-144

Pearson, N. , He, H. 1991. Consumption and Portfolio Policies with Incomplete Markets and Short-sale Constraints: The Infinite Dimensional Case. Journal of Economic Theory, 54: 259-304

Kahn, C. , Scheinkman, J. 1985. Optimal Employment Contracts with Bankruptcy Constraints. Journal of Economic Theory, 35: 343-365

Cohen, S. 1980. Incentives, Iterative Communication and Organizational Control. Journal of Economic Theory, 22: 37-55

Kwon, Y., Fellingham, J., Newman, P. 1979. Stochastic Dominance and Information Value. Journal of Economic Theory, 20: 213-230

UIUC College of Business